# SDR DHL2008763523

- Difficulty date: March 16, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED IN CARGO COMPT AT BS 347, ALONG STR 4L.  CUT OUT DAMAGE, INSTALLED FRAME REPAIR PARTS, P/N AE727-2-360-11 AND AE727-2-360-12, PO NR 810972, PER B727 SRM 51-30-5, 51-30-2, AND AEI DWG AE727-2-360 REV G.
